# SDR AALA20100712TUL16

- Difficulty date: July 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 59,929 hours, 30,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER GALLEY NUMBER 1 DRAIN PAN STATION 155.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
